# SDR SIMA201904221002

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 34,040 hours, 29,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOP.  PAX DOOR EMERGENCY LIGHT LAMP REMOVED AND REPLACED IAW AMM 33-50-10. OPS CHECKED GOOD.
